Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 487062, 4 pages
http://dx.doi.org/10.1155/2013/487062
Research Article

A New Second-Order Iteration Method for Solving Nonlinear Equations

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2School of Computer Science and Mathematics, Hajvery University, 43-52 Industrial Area, Gulberg III, Lahore 54660, Pakistan
3Department of Mathematics, Dong-A University, Busan 614-714, Republic of Korea

Received 26 January 2013; Accepted 13 March 2013

Academic Editor: Gue Lee

Copyright © 2013 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Shin Min Kang, Arif Rafiq, and Young Chel Kwun, “Comment on “A Note on Kang-Rafiq-Kwun Iteration Method for Solving Nonlinear Equations”,” Abstract and Applied Analysis, vol. 2013, pp. 1–2, 2013. View at Publisher · View at Google Scholar
  • Haibin Li, “Comment on “A New Second-Order Iteration Method for Solving Nonlinear Equations”,” Abstract and Applied Analysis, vol. 2013, pp. 1–2, 2013. View at Publisher · View at Google Scholar
  • Taher Lotfi, Alicia Cordero, Juan R. Torregrosa, Morteza Amir Abadi, and Maryam Mohammadi Zadeh, “On Generalization Based on Bi et al. Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014. View at Publisher · View at Google Scholar
  • Taher Lotfi, and Elahe Tavakoli, “On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • Arif Rafiq, Muhammad Tanveer, and Shin Min Kang, “The modified Jungck Mann and modified Jungck Ishikawa iteration schemes for Zamfirescu operators,” International Journal of Pure and Applied Mathematics, vol. 102, no. 2, pp. 357–382, 2015. View at Publisher · View at Google Scholar
  • Muhammad Saqib, Muhammad Iqbal, Shahzad Ahmed, Shahid Ali, and Tariq Ismaeel, “New Modification of Fixed Point Iterative Method for Solving Nonlinear Equations,” Applied Mathematics, vol. 06, no. 11, pp. 1857–1863, 2015. View at Publisher · View at Google Scholar
  • Muhammad Saqib, Muhammad Iqbal, Shahid Ali, and Tariq Ismaeel, “New Fourth and Fifth-Order Iterative Methods for Solving Nonlinear Equations,” Applied Mathematics, vol. 06, no. 08, pp. 1220–1227, 2015. View at Publisher · View at Google Scholar
  • Shin Min Kang, Waqas Nazeer, Muhmmad Tanveer, and Kashif Rehman, “Modified new sixth-order fixed point iterative methods for solving nonlinear functional equations,” International Journal of Pure and Applied Mathematics, vol. 109, no. 2, pp. 223–232, 2016. View at Publisher · View at Google Scholar
  • Young Chel Kwun, Muhammad Saqib, Muhammad Fahad, Shin Min Kang, and Waqas Nazeer, “A new cubically convergent iterative method for solving nonlinear equations,” International Journal of Pure and Applied Mathematics, vol. 111, no. 1, pp. 67–76, 2016. View at Publisher · View at Google Scholar
  • Shahzad Ahmad, Shin Min Kang, Arif Rafiq, and Young Chel Kwun, “New iterative method with higher-order convergence for scalar equations,” International Journal of Mathematical Analysis, vol. 10, no. 5-8, pp. 339–356, 2016. View at Publisher · View at Google Scholar
  • Shin Min Kang, Muhammad Saqib, Waqas Nazeer, and Muhammad Fahad, “Two new third and fourth order algorithms for resolution of nonlinear scalar equations based on decomposition technique,” Far East Journal of Mathematical Sciences, vol. 101, no. 3, pp. 457–471, 2017. View at Publisher · View at Google Scholar